MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 RT 12MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMR/METAL/POLYMR

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 RT 12MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMR/METAL/POLYMR
Catalog Number 74027254
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery has been performed on (b)(6) 2018 due to infection.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A clinical evaluation was conducted and no relevant supporting clinical information has been provided to assist with a clinical investigation, and there is no report of the patient's current condition.Therefore based on insufficient information, a clinical assessment cannot be performed at this time.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 5-6 RT 12MM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMR/METAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7394433
Report Number1020279-2018-00710
Device Sequence Number13739729
Product Code JWH
UDI-Device Identifier00885556179512
UDI-Public00885556179512
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74027254
Initial Date Received by Manufacturer 03/15/2018
Supplement Date Received by Manufacturer03/15/2018
Initial Report FDA Received Date04/03/2018
Supplement Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;